Bernoulli

Table of contents, Bernoulli Journal, vol. 4, no. 4 (1998)

Full-text: Open access

Abstract

Table of contents, Bernoulli Journal, vol. 4, no. 4 (1998)

Consistency of Bayes estimates for nonparametric regression: normal theory; Authors: Persi W. Diaconis, David Freedman

Quasilinear stochastic elliptic equations with reflection: the existence of a density; Authors: Samy Tindel

Upper functions for plane Brownian windings; Authors: Eugene A. Dorofeev

On association models defined over independence graphs; Authors: Nanny Wermuth, David R. Cox

Approximate distributions for the various serial correlograms; Authors: Ronald W. Butler, Marc S. Paolella

Efficient estimation of analytic density under random censorship; Authors: Eduard Belitser

Article information

Source
Bernoulli, Volume 4, Number 4 (1998).

Dates
First available in Project Euclid: 14 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.bj/1173883812